# SDR DLL10972255

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N735D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1226
- System (JASC): 3244 · Tire
- Part: Tires
- Part number: L10111200N
- Condition: Flat
- Location: Nlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH NOSE TIRES WENT FLAT ON TAXI./REPLACED LT. AND RT. NOSEWHEELS.
